RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 1991, Number 5, Pages 61–66 (Mi ivm5087)  

Localization with respect to maximal ideals, and distributive rings

A. A. Tuganbaev

Moscow

Full text: PDF file (607 kB)

English version:
Soviet Mathematics (Izvestiya VUZ. Matematika), 1991, 35:5, 63–67

Bibliographic databases:
UDC: 512.552
Received: 25.09.1989

Citation: A. A. Tuganbaev, “Localization with respect to maximal ideals, and distributive rings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1991, no. 5, 61–66; Soviet Math. (Iz. VUZ), 35:5 (1991), 63–67

Citation in format AMSBIB
\Bibitem{Tug91}
\by A.~A.~Tuganbaev
\paper Localization with respect to maximal ideals, and distributive rings
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 1991
\issue 5
\pages 61--66
\mathnet{http://mi.mathnet.ru/ivm5087}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1137346}
\zmath{https://zbmath.org/?q=an:0743.16017}
\transl
\jour Soviet Math. (Iz. VUZ)
\yr 1991
\vol 35
\issue 5
\pages 63--67


Linking options:
  • http://mi.mathnet.ru/eng/ivm5087
  • http://mi.mathnet.ru/eng/ivm/y1991/i5/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:128
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020